# SDR SWAA2025122341247

- Difficulty date: November 30, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF LEADING EDGE SLAT NR 2 NOSE SKIN AT ACTUATOR LOCATION AROUND FASTENER AT LT WING.   REPLACED LEADING EDGE SLAT 2 AND PERFORMED ADJUSTMENT AND OPERATIONAL TEST ARE OK LT WING IAW AMM 27-81-21-000-801, & AMM 27-81-21-400-801.
